MathSciNet Relay Station
MathSciNet bibliographic data
MR2521289 33F10 (05A20)
Chen, William Y. C.; Xia, Ernest X. W. The ratio monotonicity of the Boros-Moll polynomials. Math. Comp. 78 (2009), no. 268, 2269–2282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement